Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




188 Publications

2012 | Journal Article | IST-REx-ID: 2849 | OA
H. Edelsbrunner and N. Strelkova, “On the configuration space of Steiner minimal trees,” Russian Mathematical Surveys, vol. 67, no. 6. IOP Publishing Ltd., pp. 1167–1168, 2012.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2902
H. Edelsbrunner et al., “Fractal and computational geometry for generalizing cartographic objects,” Modeling and Analysis of Information Systems, vol. 19, no. 6. Technische Universität Darmstadt, pp. 152–160, 2012.
View | Download None (ext.)
 
2012 | Conference Paper | IST-REx-ID: 2903 | OA
H. Edelsbrunner and O. Symonova, “The adaptive topology of a digital image,” presented at the ISVD: International Symposium on Voronoi Diagrams in Science and Engineering, New Brunswick, NJ, USA , 2012, pp. 41–48.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2904 | OA
F. Pausinger, “Weak multipliers for generalized van der Corput sequences,” Journal de Theorie des Nombres des Bordeaux, vol. 24, no. 3. Universite de Bordeaux, pp. 729–749, 2012.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2912
H. Edelsbrunner and N. Strelkova, “Configuration space for shortest networks ,” Uspekhi Mat. Nauk, vol. 67, no. 6. Moscow Mathematical Society , pp. 203–204, 2012.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 2941 | OA
N. Dolbilin, H. Edelsbrunner, and O. Musin, “On the optimality of functionals over triangulations of Delaunay sets,” Russian Mathematical Surveys, vol. 67, no. 4. IOP Publishing, pp. 781–783, 2012.
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 2971
G. Zankl, Y. Haxhimusa, and A. Ion, “Interactive labeling of image segmentation hierarchies,” presented at the Pattern Recognition, Graz, Austria, 2012, vol. 7476, pp. 11–20.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 6588 | OA
F. Pausinger, “Elementary solutions of the Bernstein problem on two intervals,” Journal of Mathematical Physics, Analysis, Geometry, vol. 8, no. 1. B. Verkin Institute for Low Temperature Physics and Engineering, pp. 63–78, 2012.
View | Download Published Version (ext.) | WoS
 
2012 | Journal Article | IST-REx-ID: 3115 | OA
E. Berberich, D. Halperin, M. Kerber, and R. Pogalnikova, “Deconstructing approximate offsets,” Discrete & Computational Geometry, vol. 48, no. 4. Springer, pp. 964–989, 2012.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3120 | OA
G. Brown, M. Kerber, and M. Reid, “Fano 3 folds in codimension 4 Tom and Jerry Part I,” Compositio Mathematica, vol. 148, no. 4. Cambridge University Press, pp. 1171–1194, 2012.
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

type<>research_data

Search

Filter Publications